# SDR AALA20120302012

- Difficulty date: March 2, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 74,069 hours, 11,820 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED CABIN GRADUALLY FILLED WITH OIL FUMES AND SMOKE.  AFT LAVATORY SMOKE DETECTORS ALSO BEGAN TO CHIME.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  AIRCRAFT FERRIED TO AFW FOR REPAIRS.  REPLACED PRIMARY AND SECONDARY HEAT EXCHANGERS AND AIR CYCLE MACHINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
